# SDR AALA202206024672

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737
- Aircraft serial: 44469
- Aircraft time: 3,437 hours, 1,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN LOOSE SCREW. SECURED SCREW.
